# SDR 04252620

- Difficulty date: September 7, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EVENT SUMMARY STATED STRANGE ODOR.  REMOVED AND REPLACED LT AND RT WATER SEP COALESCE BAG'S.  PERFORMED OPS CHECK WITH NO FURTHER ODOR NOTED AT THIS TIME REF AMM CH 21-51-13.
